MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II ABS, IMPLANT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/07/2025, it was reported by a distributor via email that an ar-1588tn-20 tightrope ii abs had one strand that appeared blocked and could not be pulled to tension the tightrope.Due to this, the tightrope was cut, and the procedure was completed using a screw for tibial fixation.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling.

Brand Name
TIGHTROPE® II ABS, IMPLANT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21963605
Report Number1220246-2025-01903
Device Sequence Number7151820
Product Code MBI
UDI-Device Identifier00888867371897
UDI-Public(01)00888867371897(11)241216(17)291130(10)15362396
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II ABS, IMPLANT
Device Catalogue NumberAR-1588TN-20
Device Lot Number15362396
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown